# SDR ASAA2019112533435

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 46,695 hours, 13,689 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 12D1010
- Condition: Not Closed
- Location: Overflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

F/A REPORTS NO POTABLE WATER FOR COFFEE MAKER OR SINKS. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 30 MINUTES - TROUBLESHOOT IN REF TO B737-800 FIM 38-10 TASK 803 FOUND FILL/OVERFLOW VALVE NOT CLOSING COMPLETELY AND LEAKING  WHEN SERVICE DOOR CLOSED.  REMOVED AND REPLACED FILL/OVERFLOW VALVE, AS SUGGESTED BY FIM 38-10 TASK 803. REF B737-800 AMM 38-11-03. WATER FLOWS IN COFFEE MAKERS AND SINKS. A/C OK FOR SERVICE.
